MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Model Number 15-8523/44
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by representative t.A., on 2023-07-12, after a surgery performed on (b)(6) 2023 with dr.(b)(6), the stem disassociated from the femur, after being cemented when patient was moved from or to recovery, approximately 45 minutes after surgery.

Brand Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Common Device Name
ENDO-MODEL SL KNEE PROSTHESIS SYSTEM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
MDR Report Key17390839
Report Number3006721341-2023-00017
Device Sequence Number6808788
Product Code KRO
UDI-Device Identifier04026575384242
UDI-Public(01)04026575384242(17)271031(10)22224077
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/25/2023
Report Date (Section F) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8523/44
Device Catalogue Number15-8523/44
Device Lot Number2224077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/12/2023
Event Location Hospital
Date Report to Manufacturer07/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexMale